# SDR WX0A2013091071686

- Difficulty date: September 1, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056677
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN RT SEAT TRACK CHAFED OUT OF LIMITS, BS 1155, RBL 22.  CUTOUT DAMAGED AREA, LOCATED, DRILLED, AND INSTALLED REPAIRS IAW SRM 53-05, FIG 4A.
